Hybridized discontinuous Galerkin method with lifting operator

Access this Article

Author(s)

    • Oikawa Issei
    • Graduate School of Mathematical Sciences, The University of Tokyo

Abstract

In this paper, we propose a new hybridized discontinuous Galerkin method for the Poisson equation with homogeneous Dirichlet boundary condition. Our method has the advantage that the stability is better than the previous hybridized method. We derive $L^2$ and $H^1$ error estimates of optimal order. Some numerical results are presented to verify our analysis.

Journal

  • JSIAM Letters

    JSIAM Letters 2(0), 99-102, 2010

    The Japan Society for Industrial and Applied Mathematics

Cited by:  1

Codes

  • NII Article ID (NAID)
    130000433640
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    1883-0609
  • Data Source
    CJPref  J-STAGE 
Page Top